# SDR HDNA2024071100493

- Difficulty date: July 11, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N929CH
- Make and model: Pilats PC1247E
- Aircraft serial: 1249
- Aircraft time: 6,520 hours, 6,410 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Pressure Switch
- Part number: 9738114306
- Part serial: 1067
- Condition: Faulty
- Location: Zone 100
- Part time: 6,520 hours, 6,410 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF THE LANDING GEAR WAS SELECTED UP.  THE LANDING GEAR UNLOCKED FROM THE DOWN AN LOCKED POSITION ONLY AND DID NOT RETRACT.  THE EMERGENCY GEAR EXTENSION PROCEDURE WAS INITIATED TO ENSURE MAIN AND NOSE LANDING GEAR WERE DOWN AND LOCKED BEFORE A SUCCESSFUL LANDING WITHOUT INCIDENT.
